# SDR CHQA200900082

- Difficulty date: March 14, 2009
- Submitted: March 17, 2009
- Operation: Air carrier
- Aircraft: N272SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145306
- Aircraft time: 21,695 hours, 17,928 cycles
- Engine: Allsn AE3007A
- Engine time: 17,211 hours, 14,855 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500111
- Part serial: 3815
- Condition: Cracked
- Location: Cockpit
- Part time: 362 hours, 381 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 6042, CVG TO JAX - THE FLIGHT CREW REPORTED THAT DURING CLIMB AT FL230 THEY HEARD A POP FROM THE CAPTAIN'S WINDSCREEN AND THE OUTSIDE PANE WAS CRACKED.  THE FLIGHT RETURNED TO CVG AND LANDED WITHOUT INCIDENT.  THE CAPTAIN'S WINDSHIELD WAS REPLACED IAW AMM 56-10-01 WITH PRESSURE AND SECURITY CHECKS GOOD.
